Local and nonlocal advected invariants and helicities in magnetohydrodynamics and gas dynamics I: Lie dragging approach

Author: Webb G M   Dasgupta B   McKenzie J F   Hu Q   Zank G P  

Publisher: IOP Publishing

ISSN: 1751-8121

Source: Journal of Physics A: Mathematical and Theoretical, Vol.47, Iss.9, 2014-03, pp. : 95501-95533

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next